Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Loose stool followed by vomiting. Early morning sweating, nausea and bloating. Reasons?

Hey twice now in the past week I have woken up early in the morning 2-5 am sweating, bloated, gassy, and feeling like I need to.throw up. So Both times I go to the bathroom and it starts with a bowel movement (loose stool turning to diarreah) then once it's over I threw up Both times (redish colored). This past time the vomiting was more violent than before. Once I get it out I begin to feel better. What could be causing this?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi ! Good evening. I am Dr Shareef , a general surgeon answering your query.

How is you dietary habit ? If you eat from outside, specially fried and fast spicy food, your intestines may be intolerant to a particular type of food component, like gluten or lactose,which are under diagnosed because they are usually not thought of initially. Also if you are eating out, some kind of intestinal infection might have creeped into your intestines, causing these problem.

If I were your physician, I would have advised you for a routine stool test for ova and cyst, followed by an appropriate antibiotic if positive for any kind of bacteria/parasites. If this is excluded, then I would advise you to see by yourself by excluding one after the other components of your food to see if after ingestion of a particular type of food causes this kind of symptoms in you. Also exclude food containing gluten in your diet and see the effect. You may have to take the help of a dietitian to get success in this trial.

If all these are excluded, and then considering your reddish coloured vomits, I would have referred you to a gastroenterologist who might go for an endoscopic examination of your intestines before labeling you as a case of Irritable bowel syndrome.

I think this much of information will help you in discussing out the problem with your family physician. In the mean time, you may start with a proton pump inhibitor,and a probiotic which may control your symptoms partially at present.

Thanks for using healthcaremagic for your query on health. Good luck.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor